# SDR AALA202508113967

- Difficulty date: August 6, 2025
- Submitted: August 11, 2025
- Operation: Air carrier
- Aircraft: N929AA
- Make and model: Airbus A321-231
- Aircraft serial: 7525
- Aircraft time: 25,847 hours, 10,335 cycles
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Printer
- Part number: 80555154501
- Condition: Failed
- Location: Zone 200
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: IN FLIGHT SLIGHT ODOR OF BURNING RUBBER, FLIGHT CREW FOUND ACARS PRINTER INOPERATIVE MESSAGE. NO JAMS FOUND, PRINTER STOPPED WORKING. MAINTENANCE REPLACED THE ACARS PRINTER AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 31-35-22.
